advertisement
Question
Posted by: Samantha | 2005/11/30

Morning after pill - please advise! urgent!

I took Norlevo 24 hrs later after having intercourse. - Last Thurs night it happened, took norlevo fri night.
(I am on melodene, but I forgot to take it one day, 2 wks ago. I took two the following day.) I was supposed to come on today, but havent. Is this due to taking norlevo so soon before my period? As being on the pill, my period always comes on the right day. Please advise, as i am really worried!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please see reply to your previous post.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement